# SDR UALA2009120703761

- Difficulty date: December 6, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 61,532 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Insert
- Condition: Stripped
- Location: Girt Bar
- Component: Girt Bar
- Component part number: 140N276218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR GIRT BAR INSERT STRIPPED.  REMOVED AND REPLACED THE GIRT BAR AND CHECKED GIRT BAR ADJUSTMENT.  ADJUSTMENT WITHIN LIMITS.  CHECKED MINIMUM SLIDE ENGAGEMENT FOUND TO BE ABOVE .375" ON BOTH ENDS AS DOCUMENTED ON NON ROUTINE.
